# SDR DALA2024082008283

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,702 hours, 11,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND FOD IN GIRT BAR TRACK. REMOVED PER A330 AMM 52-71. OK FOR SERVICE. (6052533)
